MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS
Model Number ES28142400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, defect on tubing from pump to left cylinder.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Titan touch pump, and cylinders 1 and 2 were received for evaluation.Partial separations within abrasion were noted on the longer exhaust tube of the pump.This was not a site of leakage.The detachment end of the shorter exhaust tube showed surfaces to be rough and irregular, indicating stress was exerted.No functional abnormalities were noted with the pump.A group of striations, indicting contact with unshod instrumentation, were noted in the exhaust tube of cylinder 1.This was a site of leakage.A partial group of separations, indicting contact with unshod instrumentation, was noted in the exhaust tube of cylinder 2.This was not a site of leakage.No functional abnormalities were noted with cylinder 2.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the detachment end of the shorter exhaust tube of the pump indicated sufficient stress(s) may have been exerted on this tube near the pump to separate the site while in-vivo.The pump passed testing; however, the rough and irregular detachment ends may indicate a separation which could then results in the loss of fluid, making the device inoperable.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separations in the exhaust tube of cylinder 1 occurred subsequent to the device packaging being opened.In addition, because the expected use of this device combined with the observed separations would have resulted in an earlier detected fluid loss, it was concluded that the separations most likely occurred during or subsequent to explant.These separations are not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
According to the available information this inflatable penile prosthesis was revised on (b)(6) 2021 due to a defect on the tubing from the pump to the left cylinder.

Brand Name
TITAN TOUCH
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12725042
Report Number2125050-2021-01580
Device Sequence Number1364098
Product Code FHW
UDI-Device Identifier05708932539104
UDI-Public05708932539104
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberES28142400
Device Catalogue NumberES2814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date10/30/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale